# SDR JJBA20241101015

- Difficulty date: October 8, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 40,378 hours, 26,482 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD BULKHEAD SKIN TO BE GOUGED IN FWD AVIONICS BAY. REMOVED DAMAGE AT FWD BULKHEAD SKIN IN FWD AVIONICS BAY. PERFORMED ULTRASONIC THICKNESS INSPECTION ON THE DAMAGED AREA ON THE FWD PRESSURE BULKHEAD. NOMINAL THICKNESS 0.034" LOWEST PART OF THE DAMAGED 0.024". MADE LAYOUT AND DRILLED HOLES. MADE FILLER FOR FWD BULKHEAD REPAIR WITH 2024-T3 0.032". INSTALLED 94 OUT OF 102 RIVETS.
